# SDR V2J2008F00002

- Difficulty date: July 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N102SL
- Make and model: Piagio P180
- Aircraft serial: 1052
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M3901622007
- Condition: Locked
- Location: Fire Detection
- Part time: 5,152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE INDICATION AFTER TAKEOFF.  (K)
